# SDR SWAA2023041317413

- Difficulty date: March 16, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 947 FLOOR BEAM AT LBL 44 AND LBL 47 WL 208.<[01] VERIFIED THE APPLICABILY OF SRM 53-70-51-1A-1;[02] REMOVED CORROSION ON 947 FLOORBEAM; UPPER SURFACE AT LBL44 IN AN AREA OF 0.55'X1'X0.125; AT RBL47; IN AREA OF 0.6'X1'X0.125'; AREAS FOUND TO BE OUT OF LIMITS; IAW SRM 53-70-51-1A-1 FLOOR BEAM SECTION TO BE REPAIR PER SRM SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2  TOOL USED ID ATS2678; DUE 02/29/2024.[04] REMOVED DAMAGED FLANGE OF THE UPPER CHORD OF THE FLOOR BEAM AT BS947 LBL39-LBL58.60 I.A.W SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 PAR 4.C;[[09] FABRICATED REPAIR PARTS ITEM(1) T-CHORD 1EA FROM BAC1505-101045 7075T6 LOT #1520706-1;ITEM(2) ANGLE 2EA FROM BAC1490-2885 7075T62 LOT #1508729-1 AND ITEM 3 STRAPS 2EA FROM 7075-T6 0.125' LOT#1469335-1;LOCATED;DRILLED FLAP PEENING CUT EDGE OF THE UPPER EXISTING CHORD AND NEW T CHORD APPLIED CHEMICAL CONVERSION COAT AND PRIMED REWORKED AREAS AND NEW PARTS ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.C(3);4.D-K.OK TO INSTALL TOOL USED  E8288 S/N K3 DUE 10/2023;14] INSTALLED REPAIR PARTS ITEM 1 T-CHORD(1EA); ITEM 2 ANGLES (2EA) ;ITEM 3 STRAP (2EA) ON BS947 LBL30-LBL58.8 WL208 EXCEPT AREAS COMMON TO INTERCOSTAL LBL50 AND T-CHORD ALL I.A.W SRM 53-70-51-2R-5 REP. 5 ALT.2. PAR 4.L;[15] VERIFIED CORRECTIVE ACTION STEP 14.;[16] FABRICATED ITEM 4 FILLER(1EA) FROM 7075-T6 0.125' LOT#1469335-1; APPLIED CHEMICAL CONVERSION COAT AND PRIMED ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.D-K OK TO INSTALL.;
